Alert archive / Wisconsin / Freeze Warnings in 2012
Freeze Warning 5, NWS Milwaukee, WI
NWS Milwaukee, WI issued this freeze warning at Apr 20, 2012, 4:19 AM CDT for 8 counties in Wisconsin. It took effect at Apr 21, 2012, 2:00 AM CDT. It was in force for 101 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2012, 4:19 AM CDT (09:19 UTC)
- In effect from
- Apr 21, 2012, 2:00 AM CDT
- Expired
- Apr 21, 2012, 3:41 AM CDT
- In force
- 101 min
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Lafayette County, WI, Marquette County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 92 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 703 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
137 WWUS73 KMKX 200919 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 419 AM CDT FRI APR 20 2012 ...FREEZING TEMPERATURES TONIGHT... .TEMPERATURES WILL REMAIN COOL TODAY WITH MOSTLY CLOUDY SKIES AND NORTH WINDS. AS WEAK HIGH PRESSURE BUILDS INTO WISCONSIN TONIGHT SKIES|SHOULD CLEAR AND TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING. WIZ046-047-056-057-201730- /O.NEW.KMKX.FZ.W.0005.120421T0700Z-120421T1300Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS 419 AM CDT FRI APR 20 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT SATURDAY. * TIMING...TEMPERATURES WILL FALL BELOW FREEZING DURING THE EARLY MORNING HOURS SATURDAY. * TEMPERATURE...LOWS TONIGHT ARE EXPECTED TO FALL INTO THE 28 TO 32 DEGREE RANGE. * IMPACTS...LOWS THIS COLD COULD DAMAGE SENSITIVE VEGETATION THAT HAS ALREADY LEAFED OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ HENTZ
4 follow-up statements
369 WWUS73 KMKX 201543 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1043 AM CDT FRI APR 20 2012 ...FREEZING TEMPERATURES TONIGHT... .TEMPERATURES WILL REMAIN COOL TODAY WITH MOSTLY CLOUDY SKIES AND NORTH WINDS. AS A WEAK RIDGE OF HIGH PRESSURE BUILDS INTO WISCONSIN TONIGHT SKIES SHOULD CLEAR AND TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING...PARTICULARLY NORTH AND WEST OF MADISON WHERE WINDS WILL BE LIGHTEST. WIZ046-047-056-057-202345- /O.CON.KMKX.FZ.W.0005.120421T0700Z-120421T1300Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS 1043 AM CDT FRI APR 20 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT SATURDAY. * TIMING...TEMPERATURES WILL FALL BELOW FREEZING DURING THE EARLY MORNING HOURS SATURDAY. * TEMPERATURE...LOWS TONIGHT ARE EXPECTED TO FALL INTO THE 28 TO 32 DEGREE RANGE. * IMPACTS...TEMPERATURES THIS COLD COULD DAMAGE SENSITIVE VEGETATION THAT HAS ALREADY LEAFED OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIMBERLEY
064 WWUS73 KMKX 202031 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 331 PM CDT FRI APR 20 2012 ...FREEZING TEMPERATURES EXPECTED TONIGHT... .DIMINISHING WINDS AND CLEARING SKIES ASSOCIATED WITH WEAK HIGH PRESSURE PASSING ACROSS WISCONSIN WILL RESULT IN TEMPERATURES FALLING BELOW FREEZING TONIGHT AWAY FROM LAKE MICHIGAN...ESPECIALLY OVER SOUTH CENTRAL WISCONSIN. TEMPERATURES IN SOME AREAS WILL FALL TO AROUND 28 DEGREES OR LESS...RESULTING IN A HARD FREEZE. A FREEZE WARNING WILL REMAIN IN EFFECT FOR THE PORTAGE...REEDSBURG...BERLIN AND WESTFIELD AREAS FOR LATE TONIGHT. THE FREEZE WARNING HAS BEEN EXPANDED TO INCLUDE THE MADISON...DODGEVILLE...MONROE AND DARLINGTON AREAS AS WELL. TAKE THE NECESSARY PRECAUTIONS TO PROTECT SENSITIVE VEGETATION FROM THE COLD. WIZ062-063-067-068-210445- /O.EXA.KMKX.FZ.W.0005.120421T0700Z-120421T1300Z/ IOWA-DANE-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...DODGEVILLE...MADISON...DARLINGTON... MONROE 331 PM CDT FRI APR 20 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT SATURDAY. * TIMING...TEMPERATURES WILL FALL BELOW FREEZING DURING THE EARLY MORNING HOURS SATURDAY. * TEMPERATURE...LOWS TONIGHT ARE EXPECTED TO FALL INTO THE 27 TO 32 DEGREE RANGE. * IMPACTS...TEMPERATURES THIS COLD COULD DAMAGE SENSITIVE VEGETATION THAT HAS ALREADY LEAFED OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ046-047-056-057-210445- /O.CON.KMKX.FZ.W.0005.120421T0700Z-120421T1300Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS 331 PM CDT FRI APR 20 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT SATURDAY. * TIMING...TEMPERATURES WILL FALL BELOW FREEZING DURING THE EARLY MORNING HOURS SATURDAY. * TEMPERATURE...LOWS TONIGHT ARE EXPECTED TO FALL INTO THE 26 TO 32 DEGREE RANGE. * IMPACTS...TEMPERATURES THIS COLD COULD DAMAGE SENSITIVE VEGETATION THAT HAS ALREADY LEAFED OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIMBERLEY/MRC/MBK
226 WWUS73 KMKX 210220 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 920 PM CDT FRI APR 20 2012 ...FREEZING TEMPERATURES EXPECTED TONIGHT... .DIMINISHING WINDS AND CLEAR SKIES ASSOCIATED WITH WEAK HIGH PRESSURE PASSING ACROSS WISCONSIN WILL RESULT IN TEMPERATURES FALLING BELOW FREEZING TONIGHT AWAY FROM LAKE MICHIGAN... ESPECIALLY OVER SOUTH CENTRAL WISCONSIN. TEMPERATURES IN SOME AREAS WILL FALL TO AROUND 28 DEGREES OR LESS...RESULTING IN A HARD FREEZE. A FREEZE WARNING WILL REMAIN IN EFFECT FOR THE PORTAGE... REEDSBURG...BERLIN AND WESTFIELD AREAS FOR LATE TONIGHT. THE FREEZE WARNING HAS BEEN EXPANDED TO INCLUDE THE MADISON... DODGEVILLE...MONROE AND DARLINGTON AREAS AS WELL. TAKE THE NECESSARY PRECAUTIONS TO PROTECT SENSITIVE VEGETATION FROM THE COLD. WIZ046-047-056-057-062-063-067-068-211030- /O.CON.KMKX.FZ.W.0005.120421T0700Z-120421T1300Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE 920 PM CDT FRI APR 20 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT SATURDAY. * TIMING...TEMPERATURES WILL FALL BELOW FREEZING DURING THE EARLY MORNING HOURS SATURDAY. * TEMPERATURE...LOWS TONIGHT ARE EXPECTED TO FALL INTO THE 27 TO 32 DEGREE RANGE. * IMPACTS...TEMPERATURES THIS COLD COULD DAMAGE SENSITIVE VEGETATION THAT HAS ALREADY LEAFED OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
290 WWUS73 KMKX 210841 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 AM CDT SAT APR 21 2012 ...CLOUDS WILL HALT TEMPERATURE FALL... .TEMPERATURES HAVE LEVELED OFF IN THE MID 30S AS CLOUDS SPREAD INTO SOUTH CENTRAL WISCONSIN FROM THE WEST. WHILE THERE WILL BE A CHANCE FOR READINGS TO FALL TO 28 DEGREES IN A FEW COLD DRAINAGE AREAS...THEY WILL NOT BE WIDESPREAD ENOUGH TO SUPPORT HOLDING ON TO THE FREEZE WARNING. THEREFORE IT HAS BEEN CANCELLED. WIZ046-047-056-057-062-063-067-068-210945- /O.CAN.KMKX.FZ.W.0005.000000T0000Z-120421T1300Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE 341 AM CDT SAT APR 21 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE FREEZE WARNING. MID AND HIGH LEVEL CLOUDS OVER SPREADING SOUTH CENTRAL WISCONSIN WILL SLOW THE TEMPERATURE FALL FOR THE REMAINDER OF THE PRE-DAWN HOURS. WHILE A FEW COLD DRAINAGE AREAS MAY SEE READINGS FALL TO 28 DEGREES BY SUNRISE...BUT THE COLD TEMPERATURES WILL NOT BE WIDESPREAD ENOUGH TO KEEP THE FREEZE WARNING...THEREFORE IT HAS BEEN CANCELLED. $$ REM
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this freeze warning went out at Apr 20, 3:25 AM CDT, 54 minutes earlier.
Area forecast discussion, Apr 20, 3:25 AM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 AM CDT FRI APR 20 2012
.TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM
STILL SOME WEAKENING UPPER DIVERGENCE THIS MORNING AHEAD OF UPPER
TROF AXIS THAT ENTERS WISCONSIN TODAY WITH THE MODERATE UPPER JET
MAX OF 90 KNOTS MOVING OFF. 500 MB POSITIVE VORTICITY ADVECTION
EARLY THIS MORNING UNTIL THE VORTICITY MAXIMUM EXITS TO LOWER
MICHIGAN BY THIS AFTERNOON.
BY 12Z MOST OF THE 700 MB UPWARD MOTION HAS PUSHED OFF TO THE EAST.
AS A RESULT EXPECT THE RAIN TO DIMINISH EARLY THIS MORNING WITH JUST
LIGHT RAIN/DRIZZLE OVER PORTIONS OF SOUTHEAST WISCONSIN INTO MID
MORNING. LOCAL 4 KM WRF HAS ALL MEASURABLE PRECIPITATION ENDING BY
16Z EVEN IN THE FAR EAST.
NAM FORECAST SOUNDINGS HAVE THE PRECIPITATION DIMINISHING BEFORE ANY
RAIN SNOW MIX. SOME SNOW MIX POTENTIAL MAINLY IN NORTHWEST MARQUETTE
COUNTY. OTHERWISE BY THE TIME SOUNDINGS COOL EXPECT MAINLY DRIZZLE.
MAIN FORECAST PROBLEM THEN BECOMES CLEARING. THIS WOULD HAPPEN
MAINLY LATE AFTERNOON OR MORE LIKELY DURING THE EVENING. DESPITE
NORTHEAST LOW LEVEL WINDS...NAM SOUNDINGS SHOW DRYING EVEN IN THE
FAR EAST. GIVEN THAT TEMPERATURES WILL BE COOL TO START WITH THIS
EVENING SOME FREEZING TEMPERATURES ARE LIKELY...ESPECIALLY OVER
SOUTH CENTRAL...AND NORTHWEST AND NORTHERN PORTIONS OF SOUTHEAST
WISCONSIN. SOME AREAS ESPECIALLY NORTHWEST TOWARD THE DELLS WILL
LIKELY GET CLOSE TO 28...SO WILL ISSUE SOME FREEZE WARNINGS IN THAT
PART OF THE FORECAST AREA.
SATURDAY - CONFIDENCE...MEDIUM
SURFACE/850 RIDGE AXES LAID OUT ACROSS ERN WI TO START THE DAY. 850
MILLIBAR BAROCLINIC RIBBON OFF TO OUR WEST WITH ADVECTIVE PROCESSES
UNDERWAY THERE. RIDGE LOOKS TO HOLD AND KEEP PRECIP OUT WEST. 500
MILLIBAR WAVE RIDING SOUTHEAST IN THE NORTHWEST UPPER FLOW AND
VERTICAL MOTION FIELDS ASSOCIATED WITH THIS WILL CO-LOCATE WITH 850
LIFT/ISENTROPIC ASCENT TO OUR WEST. WILL STICK WITH THE DRY
FORECAST. CONSENSUS FROM THE GFS/GEM AND ECMWF IS FOR SOME WEAK
ISENTROPIC LIFT TO NUDGE INTO SC WI SATURDAY NIGHT THOUGH 500
MILLIBAR WAVE BECOMES SHEARED AND THIS AXIS STAYS LARGELY TO THE
WEST. THE NAM IS THE OUTLIER AT THIS JUNCTURE WITH A MORE EASTWARD
AND FORMIDABLE UPPER WAVE STRUCTURE. 500 FLOW DOES REMAIN BROADLY
CYCLONIC AND EASTWARD PROGRESSION OF SOME ISENTROPIC LIFT WARRANTS
SMALL POPS INTO THE WEST FOR SATURDAY NIGHT.
SUNDAY THROUGH TUESDAY - CONFIDENCE...MEDIUM
NORTHWEST FLOW WILL DOMINATE THIS PERIOD WITH NOT MUCH TO LATCH ONTO
WITH RESPECT TO PRECIP POTENTIAL. THE NAM IS AN OUTLIER AT THE
MOMENT WITH A STRONGER WAVE DROPPING IN WHILE THE GFS/ECMWF/GEM ARE
SHOWING A LINGERING SHEARED LOOK WITH DRY CONDITIONS. CONSENSUS WAS
TO GO WITH THE WETTER LOOK OF THE ALLBLEND POPS...BUT CONFIDENCE IN
THE SHOWERS IS QUITE LOW. FLOW REMAINS SOMEWHAT CYCLONIC MONDAY
BEFORE THE UPPER RIDGING BECOMES A BIT MORE DOMINANT BY TUESDAY.
TUESDAY NIGHT THROUGH THURSDAY - CONFIDENCE...LOW
GEM/ECMWF SUGGEST A WAVE DROPPING IN TUESDAY NIGHT AND WEDNESDAY.
THE 00Z ECMWF BRINGS AN 850 LOW ACROSS THE STATE WITH A DECENT WARM
ADVECTION AND CONVECTION POTENTIAL. THE GFS DOES NOT LATCH ONTO THIS
AND KEEPS THE RIDGING DOMINANT BUT DOES DEVELOP A SUSTAINED PERIOD
OF WARM ADVECTION BEGINNING WEDNESDAY NIGHT...WHICH IS A STARK
CONTRAST TO THE ECMWF COLD AIR ADVECTION REGIME IN THE WAKE OF THE
TUESDAY NIGHT/WEDNESDAY SYSTEM.
&&
.AVIATION/12Z TAFS/...LOW PRESSURE WILL EXIT NORTHERN ILLINOIS THIS
MORNING AND REACH THE EASTERN GREAT LAKES THIS AFTERNOON.
PRECIPITATION WILL BE ENDING FROM THE WEST AND THE IFR CIGS WILL
ALSO IMPROVE TO MVFR.
FORECAST SOUNDINGS AND LOW-LEVEL RH FORECASTS SUPPORT MVFR UNTIL
LATER IN THE AFTERNOON WHEN CIGS RISE TO MAINLY VFR.
A HIGH PRESSURE RIDGE WILL BUILD IN TONIGHT BRINGING CLEARING.
&&
.MARINE...TRACK OF LOW INDICATES WINDS MAY BE A LITTLE SLOW TO RISE
TO GALE FORCE GUSTS UNTIL AFTER SUNRISE SOUTH OF MILWAUKEE AND
WILL ADJUST BEGINNING OF GALE WARNING IN THAT AREA. GALE WINDS
WILL DIMINISH THIS AFTERNOON AND SCA WILL BE NEEDED THEN. WINDS
WILL DIMINISH BELOW SCA TONIGHT AS A HIGH PRESSURE RIDGE BUILDS
INTO WISCONSIN... BUT WAVES WILL BE A LITTLE SLOWER TO SUBSIDE DUE
TO COLD AIR AND NORTH FETCH.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FREEZE WARNING FROM 2 AM TO 8 AM CDT SATURDAY FOR WIZ046-047-056-
057.
LM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR LMZ645-646.
GALE WARNING FROM 7 AM THIS MORNING TO 6 PM CDT THIS EVENING FOR
LMZ645-646.
SMALL CRAFT ADVISORY UNTIL 4 AM CDT EARLY THIS MORNING FOR
LMZ643-644.
GALE WARNING UNTIL 4 PM CDT THIS AFTERNOON FOR LMZ643-644.
&&
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
SATURDAY THROUGH THURSDAY...COLLARHazardous weather outlook, Apr 19, 9:42 PM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 942 PM CDT THU APR 19 2012 WIZ046-047-051-052-056>060-062>072-210245- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 942 PM CDT THU APR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THERE ARE SMALL CHANCES OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY AS MILDER AIR RETURNS TO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK INTO NEXT WEEK. LMZ643>646-210245- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 942 PM CDT THU APR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM WHEN A GALE WARNING WILL GO IN EFFECT. STRONG LOW PRESSURE TRACKING ACROSS NORTHERN ILLINOIS AND SOUTHERN LAKE MICHIGAN TONIGHT...AND THROUGH THE LOWER GREAT LAKES ON FRIDAY...WILL RESULT IN INCREASING NORTHEAST TO NORTH WINDS. WIND GUSTS ARE EXPECTED TO REACH GALE FORCE EARLY FRIDAY MORNING. THE GUSTY NORTHERLY WINDS WILL BUILD HIGH WAVES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A GALE WARNING IS IN EFFECT FOR FRIDAY AS STRONG LOW PRESSURE MOVES ACROSS THE LOWER GREAT LAKES. BRISK NORTHERLY WINDS AND HIGH WAVES WILL PREVAIL WITH GALE FORCE WIND GUSTS. THERE ARE SMALL CHANCES OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY AS MILDER AIR RETURNS TO THE REGION. REM WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 3:41 PM CDT | Small Craft Advisory | MKX | 15 hr |
Nearby
Freeze Warnings in Wisconsin, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.